This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Olanzapine in the Treatment of Tardive Dyskinesia: A Report of 2 Cases

Vivek Agarwal and Parvesh Kumar

Published: April 1, 2001

Article Abstract

Letter to the Editor

Sir: Tardive dyskinesia is an abnormal involuntary movement disorder characterized most commonly by choreoathetoid movements of orofacial muscles and distal limbs. Tardive dyskinesia occurs in predisposed individuals during or after cessation of long-term antipsychotic exposure. The risk of developing tardive dyskinesia increases by an average of approximately 5% per year of antipsychotic exposure to 68% by 25 years.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 62

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Antipsychotic Augmentation With N-Acetylcysteine for Patients With Schizophrenia

Dr Andrade discusses whether or not recent findings support the use of NAC as antipsychotic augmentation in...

Read More...